2018
Том 70
№ 11

All Issues

Avdeyuk P. I.

Articles: 2
Article (Ukrainian)

Reduction of a problem on the existence of an invariant torus of an infinite-differential system to the finite-dimensional case

Avdeyuk P. I., Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1251–1255

Article (Ukrainian)

Exponential stability of an invariant torus of a nonlinear countable system of differential equations

Avdeyuk P. I., Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 401–405